# SDR SWAA2016122010698

- Difficulty date: December 17, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 65,431 hours, 51,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26839
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, A SYSTEM ENGINE PUMP FAILED, NOW PRESSURE LIGHT ILLUMINATED O QUANTITY.  R&R HYDRAULIC FLEX LINE HOSE IAW SWPM.
